Previous |  Up |  Next


[H] M. Hirabayashi: A generalization of Maillet and Demyanenko determinants for the cyclotomic $\Bbb Z_p$-extension. Abh. Math. Semin. Univ. Hamb. 71 (2001), 15-27. DOI 10.1007/BF02941457 | MR 1872709
[K] R. Kučera: Formulae for the relative class number of an imaginary abelian field in the form of a determinant. Nagoya Math. J. 163 (2001), 167-191. MR 1855194
[T] H. Tsumura: A note on the Demyanenko matrices related to the cyclotomic $\Bbb Z_p$-extension. Proc. Japan Acad., Ser. A 76 (2000), 99-103. MR 1785633
[W] L. C. Washington: Introduction to cyclotomic fields. Springer-Verlag, New York, Heidelberg, Berlin, 1982, 1996. MR 0718674 | Zbl 0484.12001
Partner of
EuDML logo